# SDR 2008UALA00876

- Difficulty date: February 15, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 51,315 hours, 35,052 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Worn
- Location: Bs 908-968
- Part time: 51,315 hours, 35,052 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN UNDER DORSAL FIN WORN AT BS 908 TO 968 RBL 8 TO 12.  BLENDED AREA WITH MATERIAL LOSS BETWEEN .001" AND .003". THIS DATE BOEING WILL ISSUE A NEW FAA FORM 8100-9 TO SHOW COMPLIANCE WITH 14 CFR PART 26.43D AIRCRAFT IS NOT AIRWORTHY AFTER 14 FEB 2009 WITHOUT NEW FAA FORM. AT THAT TIME NEW MF ITEM WILL BE CREATED.  AC OK FOR SERVICE.
